# SDR 02FDEA00273

- Difficulty date: April 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC A SYSTEM FAILURE DURING GEAR RETRACT FLUID QTY DEPLETED TO ZERO, EXCEEDED HYD FLUID S/O VALVE LIMITATION.  REMOVED AND REPLACED LINE, CHECKED ALL A-SYS.  LEAK CHECK GOOD.
